BibTeX record journals/csda/FengD18

download as .bib file

@article{DBLP:journals/csda/FengD18,
  author       = {Long Feng and
                  Lee H. Dicker},
  title        = {Approximate nonparametric maximum likelihood for mixture models: {A}
                  convex optimization approach to fitting arbitrary multivariate mixing
                  distributions},
  journal      = {Comput. Stat. Data Anal.},
  volume       = {122},
  pages        = {80--91},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.csda.2018.01.006},
  doi          = {10.1016/J.CSDA.2018.01.006},
  timestamp    = {Mon, 26 Oct 2020 08:51:02 +0100},
  biburl       = {https://dblp.org/rec/journals/csda/FengD18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics